IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kunio Hato (Internet Multifeed)
Vice Chair Tsutomu Murase (Nagoya Univ.)
Secretary Tetsu Jyo (KDDI Research), Kouhei Watabei (Nagaoka Univ. of Tech.), Kumi Jinzenji (NTT), Koki Hamada (NTT)

Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL) [schedule] [select]
Chair Tomotaka Wada (Kansai Univ.)
Vice Chair Munenari Inoguchi (Toyama Univ.), Osamu Uchida (Tokai Univ.)
Secretary Keisuke Utsu (Tokai Univ.), Kouichi Shin (Hiroshima City Univ.)
Assistant Shunichi Yokoyama (Shinshu Univ.)

Technical Committee on Network Software (NWS) [schedule] [select]

Technical Committee on Smart Facilities (IEE-SMF) [schedule] [select]

Conference Date Thu, Oct 27, 2022 09:00 - 17:10
Fri, Oct 28, 2022 09:00 - 17:10
Topics Communication Systems, etc. 
Conference Place Izumi Kaikan 2F, Nagano (Education) Campus, Shinshu University + ONLINE 
Address 6-Ro, Nishinagano, Nagano City 380-8544
Transportation Guide https://www.shinshu-u.ac.jp/english/about/maps-directions/nagano-education-campus.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ICTSSL, IN.

Thu, Oct 27 AM  NWS 1
09:00 - 10:40
(1) 09:00-10:40 NWS-29-1

NWS-29-2
  10:40-10:55 Break ( 15 min. )
Thu, Oct 27 AM  IN Requested Talk
10:55 - 11:20
(2)
IN
10:55-11:20 [Invited Lecture]
A remote monitoring system of self-driving buses using video streaming control IN2022-36
Yusuke Shinohara (NEC Corp.)
  11:20-11:50 Break ( 30 min. )
Thu, Oct 27 AM  IN 1
11:50 - 13:05
(3)
IN
11:50-12:15 Systems Design of GNSS signal receiver
-- How to utilize Disaster Prevention Administration Radio system --
IN2022-39
Keiko Shimazu (AIIT)
(4)
IN
12:15-12:40 A Study on a Trunk Reservation Control Method Using Waiting Queue for Priority Calls in Emergency Situation IN2022-38 Yoichiro Arii (KUTE-TOKYO), Katsunori Yamaoka (Tokyo Teck), Ken-ichi Baba (KUTE-TOKYO)
(5)
IN
12:40-13:05 The control on multiple home network services in a WoT virtual IN2022-37 Taichi Kimura, Kazuma Abe, Osamu Mizuno (Kogakuin Univ.)
  13:05-14:05 Break ( 60 min. )
Thu, Oct 27 PM  ICTSSL 1
Chair: Osamu Mizuno (Kogakuin Univ.)
14:05 - 15:45
(6)
ICTSSL
14:05-14:30 Consideration on a Method for Automatic Restart of Information Floating (2nd Report) ICTSSL2022-17 Keisuke Nakano (Niigata Univ.), Kazuyuki Miyakita (Niigata Univ. of Int'l & Info. Studies), Hiroshi Tamura (Chuo Univ.)
(7)
ICTSSL
14:30-14:55 Proposal for an Electronic Medicine Notebook System Using Blockchain Technology ICTSSL2022-18 Takumi Kusano, Koichi Gyoda (SIT)
(8)
ICTSSL
14:55-15:20 Data Security Verification in Supply Chain ICTSSL2022-19 Keizo Sugiyama, Yuto Nakano, Yasuaki Kobayashi, Toru Nakamura, Haruki Ota, Takao Kojima, Yutaka Miyake, Shinsaku Kiyomoto (KDDI Research)
(9)
ICTSSL
15:20-15:45 A Study on Sleep Time Determination Method for Landslide Disaster Sensing Data Transmission Scheduling during Heavy Rain ICTSSL2022-20 Takumi Kondo, Makoto Kobayashi, Koichi Shin, Masahiro Nishi (HCU)
  15:45-16:00 Break ( 15 min. )
Thu, Oct 27 PM  NWS Position Paper and Invited Paper
16:00 - 17:10
(10) 16:00-17:10 NWS-29-3

NWS-29-4
Fri, Oct 28 AM  SMF
09:00 - 11:05
(11) 09:00-11:05 SMF-22-050

SMF-22-051

SMF-22-052

SMF-22-053

SMF-22-054
  11:05-11:15 Break ( 10 min. )
Fri, Oct 28 AM  SMF Panel Discussion
11:15 - 12:15
(12) 11:15-12:15  
  12:15-13:05 Break ( 50 min. )
Fri, Oct 28 PM  IN 2
13:05 - 14:20
(13)
IN
13:05-13:30 Study of Storage Energy Loss in a Distributed Power Flow System for Smart Home Environment IN2022-40 Ruengwit Khwanrit, Yuto Lim, Saher Javaid (JAIST), Somsak Kittipiyakul (SIIT), Yasuo Tan (JAIST)
(14)
IN
13:30-13:55 Study of Network Capacity in Wireless Multihop Networks with Nested Lattice and Factor Graph IN2022-41 Cui Zhihan, Khun Aung Thura Phyo, Lim Yuto, Tan Yasuo (JAIST)
(15)
IN
13:55-14:20 Optimal node selection for user cooperative mobility control in parked vehicle ad-hoc networks IN2022-42 Ryoga Hashimoto (Nagoya Univ.), Satoshi Makido (TCRDL), Tutomu Murase (Nagoya Univ.)
  14:20-14:30 Break ( 10 min. )
Fri, Oct 28 PM  ICTSSL 2
Chair: Tomotaka Wada (Kansai Univ.)
14:30 - 16:10
(16)
ICTSSL
14:30-14:55 Development and Evaluation of Landslide Disaster-related Information TV Notification System Cooperated with Smartphone ICTSSL2022-21 Takuya Hosokawa, Makoto Kobayashi, Koichi Shin, Masahiro Nishi (HCU)
(17)
ICTSSL
14:55-15:20 Visualization of Campus Activities Using Information Devices ICTSSL2022-22 Ryota Taguchi, Katsuya Iwasaki, Osamu Uchida (Tokai Univ.)
(18)
ICTSSL
15:20-15:45 Characteristic Analysis of Tweets Posted When Information on a Record-breaking Deluge in a Short Period was Announced ICTSSL2022-23 Toshihiro Rokuse, Osamu Uchida (Tokai Univ.)
(19)
ICTSSL
15:45-16:10 Change in calling parties' inter-call behavior caused by indirect regulations under disaster congestion ICTSSL2022-24 Daisuke Satoh, Takemi Mochida (NTT)
  16:10-16:20 Break ( 10 min. )
Fri, Oct 28 PM  NWS 2
16:20 - 17:10
(20) 16:20-17:10 NWS-29-5

Announcement for Speakers
General Talk (ICTSSL, IN)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Lecture (IN)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
General Talk (IEE-SMF)Each speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
E-: in_-cat 
ICTSSL Technical Committee on Information and Communication Technologies for Safe and Secure Life (ICTSSL)   [Latest Schedule]
Contact Address Koichi Shin (Hiroshima City Univ.)
TEL: 082-830-1572
E-: n-cu 
NWS Technical Committee on Network Software (NWS)   [Latest Schedule]
Contact Address  
IEE-SMF Technical Committee on Smart Facilities (IEE-SMF)   [Latest Schedule]
Contact Address  


Last modified: 2022-10-26 19:27:35


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICTSSL Schedule Page]   /   [Return to IN Schedule Page]   /   [Return to NWS Schedule Page]   /   [Return to IEE-SMF Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan